MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK CV PLUS SLIDING POST, TRICO HYDROCOLLOID CRESCENT PAD, 25 BOX; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK CV PLUS SLIDING POST, TRICO HYDROCOLLOID CRESCENT PAD, 25 BOX; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history, applicable previous investigation(s), labeling, applicable manufacturing records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a plastic retainer disconnection was confirmed but the exact cause remains unknown.Four cv plus statlock securement devices were returned for investigation.One package was returned and contained product information lot: judy2115.The plastic retainer portions on the four devices were returned completely separated from the dressing pad.Evidence of use was visible on each of the returned samples.Tactile evaluation of the adhering surfaces showed adhesive to be present on all four samples.Microscopic observation of the samples revealed adhesive to be present between the retainer base and the pad contact surfaces.A review of the manufacturing and device history records (dhr) did not reveal any evidence to suggest a manufacturing related root cause contributed to the reported event.Based on the condition of the returned samples, possible contributing factors include adhesive weakening due to antiseptic or cleaning solutions and forces applied during use.The product instructions for use (ifu) precautions state, "do not use the statlock device where loss of adherence could occur, such as with a confused patient, diaphoretic or nonadherent skin, or when the access device is not monitored daily" and "avoid contact with alcohol or acetone, both can weaken bonding of components and the statlock pad adherence." a lot history review (lhr) of judy2115 showed six other similar product complaint(s) from this lot number.The complaints for this lot number (judy2115) have been reported from the same facility in (b)(4).
 
Event or Problem Description
It was reported that there has been an increase in the number of safety reports related to the plastic piece of the statlock detaching from the adhesive backing.No other information was provided.It was further reported that this occurred with 7 devices, four of which were returned to manufacturer.This report addresses the third device.

Brand Name
STATLOCK CV PLUS SLIDING POST, TRICO HYDROCOLLOID CRESCENT PAD, 25 BOX
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10907166
Report Number3006260740-2020-03588
Device Sequence Number2885368
Product Code FOX
UDI-Device Identifier00801741081552
UDI-Public(01)00801741081552
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model NumberN/A
Device Catalogue NumberCV0226
Device Lot NumberJUDY2115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1